HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Quantization of angle - variables

Files in This Item:
pre199.pdf1.02 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Quantization of angle - variables
Authors: Arai, A. Browse this author
Tominaga, N. Browse this author
Issue Date: May-1993
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 199
Start Page: 2
End Page: 31
Abstract: Quantization of angle-variables in the classical Hamilton mechanics with one degree of freedom is considered in a mathematically rigorous way. The method taken in this paper is that of the Weyl quantization, so that the quantized angles are given by pseudo-differential operators of the Weyl type which may be singular. Some operator-theoretical aspects of the quantized angles are discussed. It is shown that the relation between a classical Hamiltonian and an angle-variable of it, which is given by a Poisson bracket relation, is not preserved in general to the quantized version where the Poisson bracket relation is replaced by a commutation relation; an "anomaly" may occur in the commutation relation of the quantized Hamiltonian with the quantized angle. The anomaly may be regarded as a quantum effect. Special attention is paid to the case of the harmonic oscillator. It is proven that the quantized angle eh of the harmonic oscillator, where 1i > 0 is a parameter denoting the Planck constant divided by 211", is represented as an integral operator of the Carleman type. The integral operator representation enables one to expand eh as a power series of n-1, which describes the aymptotic behavior of eh as 1i -+ oo. Also it is shown that the classical limit 1i-+ 0 of eh is given by a modified Hilbert transform.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University